Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 44 found articles
 
 
  A Kadomtsev–Petviashvili Hierarchy Driven by Equation Manifolds
 
 
Title: A Kadomtsev–Petviashvili Hierarchy Driven by Equation Manifolds
Author: Magnot, J.-P.
Reyes, E. G.
Roubtsov, V.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 44 () nr. 9 pages 3963-3972
Year: 2023-12-11
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 44 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands